# SDR MWEA050135

- Difficulty date: December 16, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 49,991 hours, 44,616 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER SKIN BENT AT DOOR LOWER FORWARD EDGE FROM JETWAY.  COLD FORMED BENT OUTER SKIN.
